MathSciNet Relay Station
MathSciNet bibliographic data
MR992601 03D40 (20E06 20F05 20F10)
Lockhart, Jody Meyer An HNN-extension with cyclic associated subgroups and with unsolvable conjugacy problem. Trans. Amer. Math. Soc. 313 (1989), no. 1, 331–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement